Problems Since tubal ligation

Amanda - posted on 12/06/2013 ( 4 moms have responded )

11

0

0

I had my tubes tied 18 months ago after my third baby. Ever since I have had spotting about 20 days of the month, dry itchy vulva a very heavy period soaking a super tampon and over nigjt pad every hour or two accompanied woth severe cramps which I take 70 mg of codiene for every two hours. Lasta about 9 days. I get tired from all the blood loss. Any one else deal with this after a tubal. My doctor told me this would
Not happen.

4 Comments

View replies by

Lila - posted on 12/07/2013

3

0

0

I had my tubes tied over almost a month ago and so far no problem, but my doctor told me if i bleed more than regular period when i get my period to see them right the way and gave me his emergency private number to call. I hope you find out soon whats going and I would like to know what they said. Good luck and I will pray for you get better.

Amanda - posted on 12/07/2013

11

0

0

I am on a waitlist that is over a year long to see the ONGYN the preformed the surgery

Michelle - posted on 12/07/2013

5,046

8

3249

Go back to your doctor and some tests done. We have no idea what's going on and it may have nothing to do with the tubal.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms